# SDR GTIA020357

- Difficulty date: April 9, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR SUPPORT CRACKED AT FS 148, -X45, -X45 TO -X54.  REMOVED FLOOR SUPPORT.  FORMED NEW SUPPORT, INSTALLED.  (M)
